D. Bakry, I. Gentil, and M. Ledoux, Analysis and geometry of Markov diffusion operators, of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences, 2014.
DOI : 10.1007/978-3-319-00227-9

URL : https://hal.archives-ouvertes.fr/hal-00929960

A. D. Barbour, Stein's method for diffusion approximations. Probab. Theory Related Fields, pp.297-322, 1990.

A. D. Barbour, T. C. Brown, and A. Xia, Point processes in time and stein's method, Stochastics An International Journal of Probability and Stochastic Processes, vol.65, issue.1, pp.127-151, 1998.
DOI : 10.1080/17442509808834176

A. D. Barbour, L. Holst, and S. Janson, Poisson approximation, volume 2 of Oxford Studies in Probability, 1992.

A. D. Barbour and M. Maansson, Compound Poisson process approximation, The Annals of Probability, vol.30, issue.3, pp.1492-1537, 2002.
DOI : 10.1214/aop/1029867135

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

N. Bouleau and F. Hirsch, Dirichlet Forms and Analysis on Wiener Space, De Gruyter Studies in Mathematics, 1992.
DOI : 10.1515/9783110858389

L. H. Chen, On the Convergence of Poisson Binomial to Poisson Distributions, The Annals of Probability, vol.2, issue.1, pp.178-180, 1974.
DOI : 10.1214/aop/1176996766

L. Coutin and L. Decreusefond, Stein's method for Brownian approximations, Communications on stochastic analysis, vol.7, issue.5, pp.349-372, 2013.

L. Coutin and L. Decreusefond, Higher order expansions via Stein's method, Communications on Stochastic Analysis, 2014.

D. Schumacher and K. Stucki, Gibbs point process approximation: Total variation bounds using Stein???s method, The Annals of Probability, vol.42, issue.5, pp.1911-1951, 2014.
DOI : 10.1214/13-AOP895

L. Decreusefond and P. Moyal, Stochastic modeling and analysis of telecom networks, 2012.
DOI : 10.1002/9781118562628

URL : https://hal.archives-ouvertes.fr/hal-00742136

L. Decreusefond, M. Schulte, and C. Thäle, Functional Poisson approximation in Rubinstein distance, Annals of Probability, 2015.
URL : https://hal.archives-ouvertes.fr/hal-01010967

R. M. Dudley, Real analysis and probability. The Wadsworth & Brooks/Cole Mathematics Series, 1989.

X. Fernique, Sur le theoreme de kantorovitch-rubinstein dans les espaces polonais, Seminar on Probability, pp.6-10347, 1979.
DOI : 10.1007/BFb0088357

URL : http://archive.numdam.org/article/SPS_1981__15__6_0.pdf

M. Fukushima, Dirichlet forms and Markov processes, 1980.

A. L. Gibbs and F. E. Su, On Choosing and Bounding Probability Metrics, International Statistical Review, vol.28, issue.2, pp.419-435, 2002.
DOI : 10.1111/j.1751-5823.2002.tb00178.x

O. Kallenberg, Random Measures, 1983.

A. F. Karr, Point processes and their statistical inference, volume 7 of Probability: Pure and Applied, 1991.

Z. M. Ma and M. Röckner, Introduction to the theory of (nonsymmetric) Dirichlet forms. Universitext, 1992.

I. Nourdin and G. Peccati, Stein's method on Wiener chaos. Probab. Theory Related Fields, pp.75-118, 2009.
DOI : 10.1007/s00440-008-0162-x

URL : http://arxiv.org/abs/0712.2940

D. Nualart and G. Peccati, Central limit theorems for sequences of multiple stochastic integrals, The Annals of Probability, vol.33, issue.1, pp.177-193, 2005.
DOI : 10.1214/009117904000000621

G. Peccati and C. Zheng, Multi-dimensional Gaussian fluctuations on the Poisson space, Electron. J. Probab, vol.15, issue.48, pp.1487-1527, 2010.
URL : https://hal.archives-ouvertes.fr/hal-00472225

S. T. Rachev and L. Rüschendorf, Mass transportation problems, Probability and its Applications, 1998.

S. T. Rachev and L. Rüschendorf, Mass transportation problems, II. Probability and its Applications, 1998.

H. Shih, On Stein??s method for infinite-dimensional Gaussian approximation in abstract Wiener spaces, Journal of Functional Analysis, vol.261, issue.5, pp.1236-1283, 2011.
DOI : 10.1016/j.jfa.2011.04.016

C. Stein, A bound for the error in the normal approximation to the distribution of a sum of dependent random variables, 1972.

C. Villani, Topics in optimal transportation, Graduate Studies in Mathematics, vol.58, 2003.
DOI : 10.1090/gsm/058

C. Villani, Optimal transport, old and new, Lectures Notes in Mathematics, 2007.

A. Xia, Poisson approximation, compensators and coupling. Stochastic Anal, Appl, vol.18, issue.1, pp.159-177, 2000.